Alert archive / Virginia / Lake Wind Advisories in 2007
Lake Wind Advisory 2, NWS Morristown, TN
NWS Morristown, TN issued this lake wind advisory at Feb 22, 2007, 3:06 AM EST for 6 counties in Tennessee; 7 counties in Virginia. It took effect at Feb 22, 2007, 10:25 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2007, 3:06 AM EST (08:06 UTC)
- In effect from
- Feb 22, 2007, 10:25 AM EST
- Expired
- Feb 22, 2007, 8:00 PM EST
- In force
- 10 hr
- Issued by
- NWS Morristown, TN
Counties Carter County, TN, Greene County, TN, Hancock County, TN, Hawkins County, TN, Sullivan County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA
The radar
The Knoxville radar (KMRX), 90 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.1 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 79 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1620 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this lake wind advisory went out at Feb 21, 9:43 PM EST, 5 hours 23 minutes earlier.
Area forecast discussion, Feb 21, 9:43 PM EST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 943 PM EST WED FEB 21 2007 .DISCUSSION...QUASI-STATIONARY FRONT LINGERING ALONG THE NORTHERN TN BORDER AND INTO SOUTHWEST VA. RADAR INDICATING ACTIVITY HAS ENDED ACROSS THE CWA. WILL UPDATE FORECAST TO REMOVE PRECIPITATION CHANCES FOR TONIGHT. CLOUDS HAVE CLEARED OVER MOST OF THE AREA. MAY SEE A FEW CLOUDS MOVING IN OUR NORTHERN ZONES LATER TONIGHT ALONG THE FRONT. WILL KEEP THE PARTLY CLOUDY SKY IN THE NORTH AND MOSTLY CLEAR ELSEWHERE. MODELS ALSO INDICATING SOME SHALLOW MOISTURE...WILL ADD PATCHY FOG FOR TONIGHT. TEMPERATURES LOOK GOOD...NO CHANGES NEEDED. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && GH
Hazardous weather outlook, Feb 21, 4:55 AM EST, 22 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 455 AM EST WED FEB 21 2007 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005- 006-008-220945- ANDERSON-BLEDSOE-BLOUNT SMOKY MTN-BRADLEY-CAMPBELL-CHEROKEE- CLAIBORNE-CLAY-COCKE SMOKY MTN-EAST POLK-GRAINGER-HAMBLEN-HAMILTON- HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LEE-LOUDON-MARION-MCMINN- MEIGS-MORGAN-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE- NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-RHEA-ROANE-RUSSELL- SCOTT TN-SCOTT VA-SEQUATCHIE-SEVIER SMOKY MTN-SOUTHEAST CARTER- SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION- WASHINGTON TN-WASHINGTON VA-WEST POLK-WISE- 455 AM EST (355 AM CST) WED FEB 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWESTERN NORTH CAROLINA...EAST TENNESSEE AND SOUTHWESTERN VIRGINIA. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND A FEW THUNDERSTORMS WILL MOVE ACROSS NORTHEAST TENNESSEE AND PARTS OF SOUTHWESTERN VIRGINIA EARLY THIS MORNING. WINDS MAY GUST TO BETWEEN 30 AND 40 MPH...AND SMALL HAIL FROM PEA TO NEAR DIME SIZE...COULD OCCUR WITH THE STRONGEST THUNDERSTORMS. LATER TODAY...SCATTERED SHOWERS WILL BE POSSIBLE AS A WEAK COLD FRONT DRIFTS SOUTHWARD INTO THE REGION. BY LATE AFTERNOON AND EARLY EVENING ONLY ISOLATED SHOWERS CAN BE EXPECTED...MAINLY IN THE HIGHER ELEVATIONS ALONG THE TENNESSEE AND NORTH CAROLINA STATE LINE. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STRONGER COLD FRONT WILL APPROACH FROM THE WEST SATURDAY NIGHT INTO SUNDAY. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ARE ANTICIPATED BY SUNDAY...WITH A FEW STRONG STORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTERS SHOULD MONITOR WEATHER DEVELOPMENTS AND LATER FORECASTS FOR THIS WEEKEND. TG
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 3:06 AM EST | Wind Advisory | MRX | Carter, Greene, Johnson, Unicoi | 17 hr |
Nearby
Lake Wind Advisories in Virginia, 2007Lake Wind Advisories in Tennessee, 2007Every lake wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.